The initial value problem for cohomogeneity one Einstein manifolds

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Jost-Hinrich EschenburgGND, Mackenzie Y. Wang
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/21127
Parent Title (English):The Journal of Geometric Analysis
Type:Article
Language:English
Year of first Publication:2000
Release Date:2017/07/21
Volume:10
Issue:1
First Page:109
Last Page:137
DOI:https://doi.org/10.1007/BF02921808
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Differentialgeometrie